Celiac.com Sponsor (A1):



Celiac.com Sponsor (A1):


Archived

This topic is now archived and is closed to further replies.

Misa

Does Supplementing Hurt You?

Recommended Posts

Hello

I'm going through a gluten accident with lots of symptoms, pain being the worst. I am finding that supplements (an allergyfriendly multivitamin/mineral and anti-yeast supplements) are causing me the same pain as the original gluten pain. Does anyone else feel that certain food or supplements hurt or cause digestive issues when you have been glutened? Right now my intestine feels very raw, like a big open wound.

Share this post


Link to post
Share on other sites

Join eNewsletter


Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):


Hello

I'm going through a gluten accident with lots of symptoms, pain being the worst. I am finding that supplements (an allergyfriendly multivitamin/mineral and anti-yeast supplements) are causing me the same pain as the original gluten pain. Does anyone else feel that certain food or supplements hurt or cause digestive issues when you have been glutened? Right now my intestine feels very raw, like a big open wound.

How long have you been gluten free? During my first month of being gluten free, I could not tolerate multivitamins that were in the tablet form, I did the chewable type and liquid B. You could try a liquid muliti (centrum's is gluten free and I'm sure there are others) until you heal longer. I am able to take the pill form now. I hope you get to feeling better soon from your gluten accident.


Kathy

Gluten free 3/08

Negative blood work/positive endoscopy

Fructose Malabsorption

Soy free

Share this post


Link to post
Share on other sites

Join eNewsletter



Join eNewsletter